Alert archive / Virginia / Beach Hazards Statements in 2017
Beach Hazards Statement 6, NWS Wakefield, VA
NWS Wakefield, VA issued this beach hazards statement at Aug 15, 2017, 8:04 PM EDT for Accomack County, Northampton County, City of Virginia Beach, Virginia; Worcester County, Maryland; Currituck County, North Carolina. It took effect at Aug 16, 2017, 4:08 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Aug 15, 2017, 8:04 PM EDT (00:04 UTC)
- In effect from
- Aug 16, 2017, 4:08 AM EDT
- Expired
- Aug 16, 2017, 8:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Wakefield, VA
Counties Worcester County, MD, Currituck County, NC, Accomack County, VA, City of Virginia Beach, VA, Northampton County, VA
The radar
The Norfolk radar (KAKQ), 113 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
471 WHUS41 KAKQ 160004 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 804 PM EDT TUE AUG 15 2017 MDZ025-NCZ102-VAZ098>100-161200- /O.NEW.KAKQ.BH.S.0006.170816T1200Z-170817T0000Z/ MARYLAND BEACHES-EASTERN CURRITUCK-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON- 804 PM EDT TUE AUG 15 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT WEDNESDAY THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM 8 AM EDT WEDNESDAY THROUGH WEDNESDAY EVENING. * HAZARDS...HIGH THREAT OF RIP CURRENTS AND DANGEROUS SHORE BREAK. * SURF OR RIP CURRENT RISK...BREAKING WAVES OF 3 TO 4 FT WILL RESULT IN ROUGH SURF CONDITIONS AND A HIGH RISK OF RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS... LONGSHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS CREATE LIFE-THREATENING CONDITIONS IN THE SURF ZONE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. && $$ BUTNER
1 follow-up statement
778 WHUS41 KAKQ 160808 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 408 AM EDT WED AUG 16 2017 MDZ025-NCZ102-VAZ098>100-170000- /O.EXT.KAKQ.BH.S.0006.170816T0808Z-170817T0000Z/ MARYLAND BEACHES-EASTERN CURRITUCK-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON- 408 AM EDT WED AUG 16 2017 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING... * HAZARDS...HIGH THREAT OF RIP CURRENTS AND DANGEROUS SHORE BREAK. * SURF OR RIP CURRENT RISK...BREAKING WAVES OF 3 TO 4 FT WILL RESULT IN ROUGH SURF CONDITIONS AND A HIGH RISK OF RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS... LONGSHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS CREATE LIFE-THREATENING CONDITIONS IN THE SURF ZONE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this beach hazards statement went out at Aug 15, 4:23 PM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Aug 15, 4:23 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
423 PM EDT Tue Aug 15 2017
.SYNOPSIS...
Low pressure and an associated weak frontal boundary will slowly
drop south into North Carolina later tonight into Wednesday.
High pressure over the Great Lakes builds into the northeast and mid
Atlantic region Wednesday afternoon into Thursday morning. The
high slides off the coast Thursday afternoon as the next low
pressure systems moves through Ontario. A cold front affects
the local area Friday afternoon into the weekend.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Latest sfc analysis shows a sfc trough of low pressure over
eastern/SE Va with the frontal bndry now rather diffuse over
northern portions of the CWA. Hurricane Gert remains spinning
well off the Carolina coast. Aloft, WSW flow prevails with an
elongated shortwave stretching all the back into TN.
Heavy rain from numerous tstms remains the primary concern
through this evening, with precipitable water values in excess
of 2" and some training/slow moving storms. Appears that the
bulk of the significant heavy rain into early evening will
reside over SE/eastern VA and NE NC, though brief heavy rain and
localized flooding will be possible elsewhere as well. Have
continued mention of a few stronger storms for wind and for localized
flooding in the HWO. As the sfc boundary slowly sags S later
this evening, instability will begin to wane and PoPs drop off
accordingly. After likely PoPs most areas through 00Z, will
begin to see most areas other than far Se VA/NE NC dry out, with
even the SE generally becoming dry by midnight or a little
after. Still warm/humid tonight, but somewhat cooler air filters
in from the N late. Lows range from the upper 60s NW to the mid
70s SE. Have mentioned patchy fog after 06Z over much of the
interior due to today's rain and light winds.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
For Wed, chances of rain will be much lower, though will
maintain 20-30% PoPs far S (mainly from the VA/NC border S) on
Wed as the frontal boundary lingers not too far S and weak high
pressure builds in from the N. Partly sunny Wed w/ highs upper
80s/around 90F inland...80-85F near the coast. Dry Thu with lows
in the upper 60s to lower 70s, then just a 20-30% chance for
mainly aftn tstms. Highest PoPs west of I-95 across the
Piedmont for any storms developing along the mtns that would
drift east late in the aftn. Otherwise partly- mostly sunny with
highs upper 80s/around 90F. Next front approaches from the W Fri
as low pressure spins over the nrn Great Lakes. Some increase in
moisture may allow for a low chc PoP Fri morning, but the
greater chances will be in the aftn and beyond. Highs Fri upper
80s to lower 90s with higher humidity.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A frontal boundary will slowly drop acrs the region Fri night
into early Mon morning. Will maintain 30-40% Pops for most of
the area fm Fri night thru Sun, and 15-30% Pops for Sun night.
At this time, will go with a mainly dry fcst for Mon thru Tue,
as sfc high pressure builds into the area then off the coast.
Highs will mainly range fm the mid 80s to arnd 90 thru the
period. Lows will range fm the upper 60s to mid 70s.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Deep tropical moisture in place ahead of the approaching cold
front. Combo of the moisture and daytime heating is sparking
numerous shwrs/tstms with IFR/MVFR cigs and IFR vsbys in heavy
downpours. This scenario to continue through 00Z. First at
RIC/SBY where tempos have been used. Convection progged a few
hours later across sern TAF sites but can expect pop up
convection just about at any time.
Front crosses region ending the convection tonight. In its
wake, abundant moisture will probably end up with a stratus
deck rather than IFR VSBYS some of the high res data indicates.
Thus, have trended the forecasts with more ST than FG. Winds
shift to the N-NE with a slow decrease in cloudiness by the end
of the forecast period.
Outlook: Conditions are expected to improve later Thursday as
high pressure builds back into the region. A cold front approaches
the region Friday bringing another chance for showers / thunderstorms
into the weekend.
&&
.MARINE...
Late this aftn, Hurricance Gert was located well off the NC
coast and tracking NNE at around 10 mph. Also, a frontal
boundary was laying acrs the area fm west to east. Winds were
generally SE 5 to 15 kt outside of any stronger gusts fm tstms.
Seas will build fm 3 to 4 ft to as high as 5 to 7 ft tonight
into early Wed morning, due to increasing long period (SE)
swells fm Gert.
Otherwise, Gert will move well out into the Atlc late tonight
into Wed night, with sfc high pressure building fm the ern
Great Lakes twd New England. The high will slide off the coast
Thu aftn into Thu night. A cold front will approach fm the west
late Fri. Wind speeds will generally be around 10 kt or less
thru Thu, then generally 10 to 15 kt over the area on Fri.
Given sharp increase in long period swell (10-12 seconds, will
have High Rip risk over southern beaches today...and Moderate
Rip across the north. Will have at least Moderate Risk on Wed.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory for hazardous seas until 7 AM EDT
Wednesday for ANZ654-656-658.
Small Craft Advisory for hazardous seas until 2 PM EDT
Wednesday for ANZ650-652.
&&
SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...LKB
LONG TERM...TMG
AVIATION...LKB
MARINE...TMGHazardous weather outlook, Aug 15, 1:07 PM EDT, 6 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 107 PM EDT Tue Aug 15 2017 VAZ048-060>062-064>069-509>511-513-515-161715- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Western Louisa-Eastern Louisa- Western Hanover-Western Chesterfield- Western Henrico (Including the City of Richmond)- 107 PM EDT Tue Aug 15 2017 This Hazardous Weather Outlook is for central Virginia, north central Virginia and south central Virginia. .DAY ONE...This Afternoon and Tonight. Widespread showers and scattered thunderstorms are expected through this afternoon or early evening. Locally heavy rainfall may result in minor flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ635-MDZ021>024-NCZ012>017-030>032-VAZ075>090-092-093-095>097-512- 514-516>525-161715- Rappahannock River from Urbanna to Windmill Point-Dorchester- Wicomico-Somerset-Inland Worcester-Northampton-Hertford-Gates- Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans- Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-Dinwiddie- Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews- Greensville-Sussex-Surry-James City-Southampton-Isle of Wight- Norfolk/Portsmouth-Suffolk-Chesapeake-Eastern Hanover- Eastern Chesterfield (Including Col. Heights)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 107 PM EDT Tue Aug 15 2017 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, south central Virginia and southeast Virginia. .DAY ONE...This Afternoon and Tonight. Widespread showers and scattered thunderstorms are expected through this evening. Isolated strong to severe thunderstorms will be possible with damaging winds being the primary threat. Locally heavy rainfall will be possible in any storm and may result in minor flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ102-VAZ098-161715- Eastern Currituck-Virginia Beach- 107 PM EDT Tue Aug 15 2017 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. HIGH RIP CURRENT RISK. In addition, isolated strong to severe thunderstorms will be possible through this evening, with damaging winds being the primary threat. Locally heavy rainfall will be possible in any storm and may result in minor flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ025-VAZ099-100-161715- Maryland Beaches-Accomack-Northampton- 107 PM EDT Tue Aug 15 2017 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland, eastern Virginia and southeast Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. In addition, scattered showers and thunderstorms are expected today. Locally heavy rainfall may result in minor flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LKB
In the hours before
Special weather statement, Aug 15, 6:04 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Wakefield VA
604 PM EDT TUE AUG 15 2017
VAZ083-511-512-516>518-152245-
Eastern Hanover-New Kent-Western Hanover-Western King William-Eastern
King William-Eastern Henrico-
604 PM EDT TUE AUG 15 2017
...AN AREA OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT NORTHWESTERN
NEW KENT...CENTRAL HENRICO...CENTRAL KING WILLIAM AND SOUTHEASTERN
HANOVER COUNTIES...
At 604 PM EDT, thunderstorms with heavy rain were located along a
line extending from near Tunstall to near Lakeside. Movement was
southeast at 5 mph.
Rainfall amounts of up to 1 inch are possible with these storms.
Locations impacted include...
Mechanicsville, Highland Springs, Studley, Tunstall, Manquin, East
Highland Park, Glen Allen, Hanover Airport, Westwood, Chamberlayne,
Atlee, Ashcake and Palls.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3758 7697 3755 7740 3763 7744 3764 7742
3767 7744 3768 7744 3768 7747 3771 7748
3774 7729 3774 7712
TIME...MOT...LOC 2204Z 322DEG 5KT 3766 7713 3764 7741
BUTNERSpecial weather statement, Aug 15, 6:12 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Wakefield VA
612 PM EDT TUE AUG 15 2017
NCZ102-VAZ098-152300-
Eastern Currituck-Virginia Beach-
612 PM EDT TUE AUG 15 2017
...A LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT THE
SOUTHEASTERN CITY OF VIRGINIA BEACH...
At 612 PM EDT, thunderstorms with heavy rain were located along a
line extending from 8 miles east of Princess Anne to near Back Bay.
Movement was east at 20 mph.
up to 1 inch of rainfall is possible with these storms.
Locations impacted include...
Virginia Beach...Back Bay...Munden...Sigma...Pungo and Sandbridge
Beach.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3646 7585 3650 7591 3655 7591 3654 7592
3655 7592 3655 7596 3654 7596 3654 7597
3663 7612 3666 7612 3668 7607 3671 7608
3680 7592 3662 7586
TIME...MOT...LOC 2212Z 289DEG 17KT 3671 7590 3664 7610
ZIMMERMANSpecial weather statement, Aug 15, 6:35 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Wakefield VA
635 PM EDT TUE AUG 15 2017
VAZ079>081-087-088-152315-
Prince George-Dinwiddie-Sussex-Greensville-Brunswick-
635 PM EDT TUE AUG 15 2017
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT NORTH CENTRAL
GREENSVILLE...SOUTHWESTERN PRINCE GEORGE...NORTHWESTERN SUSSEX...
SOUTHERN DINWIDDIE AND NORTHEASTERN BRUNSWICK COUNTIES...
At 634 PM EDT, a thunderstorm with heavy rain was located near
Dewitt, or near McKenney, moving southeast at 10 mph.
Wind gusts in excess of 30 mph are possible with this storm.
Rainfall amounts of up to 1 inch are possible with this storm.
Locations impacted include...
Dinwiddie, McKenney, Purdy, Sussex, Jarratt, Stony Creek, Dewitt,
Carson, Rawlings, Booker, Fields Crossroads, Warfield, Wharfs Store,
Huske, Cowie Corner, Ordsburg, Owens, Callaville, Cherry Hill and
Rocky Run.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.
LAT...LON 3709 7774 3709 7757 3708 7742 3706 7733
3704 7730 3694 7719 3674 7761 3691 7785
3701 7787
TIME...MOT...LOC 2234Z 320DEG 9KT 3697 7761
BUTNERSpecial weather statement, Aug 15, 7:02 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
702 PM EDT TUE AUG 15 2017
VAZ062-069-082-083-511>518-152345-
Goochland-Eastern Hanover-Charles City-New Kent-Western
Chesterfield-Western Henrico (Including the City of Richmond)-Western
Hanover-Western King William-Eastern King William-Powhatan-Eastern
Henrico-Eastern Chesterfield (Including Col. Heights)-
702 PM EDT TUE AUG 15 2017
...AREAS OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT NORTHEASTERN
CHESTERFIELD...NORTHWESTERN CHARLES CITY...SOUTHEASTERN GOOCHLAND...
NEW KENT...HENRICO...SOUTHWESTERN KING WILLIAM...SOUTHEASTERN
HANOVER AND EAST CENTRAL POWHATAN COUNTIES AND THE CITY OF
RICHMOND...
At 701 PM EDT, thunderstorms with heavy rain were located along a
line extending from Tuckahoe to near Talleysville. Movement was south
at 10 mph.
Rainfall amounts of 1 to 2 inches are possible with these storms.
Locations impacted include...
Richmond, New Kent, Ashland, Virginia Commonwealth University,
Tuckahoe, Talleysville, Highland Springs, Downtown Richmond, Bon Air,
Virginia Union University, University Of Richmond, Roxbury,
Mechanicsville, Manakin, Bellwood, Tunstall, Manquin, Providence
Forge, Laurel and Wyndham.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3740 7756 3739 7732 3738 7707 3746 7695
3755 7692 3763 7696 3771 7712 3773 7732
3773 7747 3769 7763 3757 7774 3751 7773
3744 7768
TIME...MOT...LOC 2301Z 009DEG 9KT 3758 7761 3755 7710
BUTNERSpecial weather statement, Aug 15, 7:30 PM EDT, 34 minutes before
Special Weather Statement National Weather Service Wakefield VA 730 PM EDT TUE AUG 15 2017 VAZ088-089-092-093-160015- Isle of Wight-Surry-Southampton-Sussex- 730 PM EDT TUE AUG 15 2017 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ISLE OF WIGHT... NORTHEASTERN SOUTHAMPTON...NORTHEASTERN SUSSEX AND SOUTHWESTERN SURRY COUNTIES... At 730 PM EDT, a strong thunderstorm was located over Waverly, moving southeast at 20 mph. Wind gusts in excess of 30 mph, heavy rain, and frequent lightning are possible with this storm. Locations impacted include... Waverly, Wakefield, Ivor, Dendron, Homeville, Vicksville, Booth Fork, Carsley, Newville, Berlin, Ellis Fork, Manry, Dory and Raynor. Motorists should use extra caution in the vicinity of this storm. Be prepared for rapid changes in weather and road conditions. Heavy rain could cause ponding of water on roads...and possible minor flooding of ditches and poor drainage areas. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike more than 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3700 7722 3712 7705 3696 7671 3678 7704 TIME...MOT...LOC 2330Z 320DEG 16KT 3701 7707 BUTNER
Special weather statement, Aug 15, 7:40 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wakefield VA
740 PM EDT TUE AUG 15 2017
VAZ081>083-089-090-160030-
Charles City-New Kent-Prince George-Surry-James City-
740 PM EDT TUE AUG 15 2017
...A STRONG THUNDERSTORM WILL AFFECT CHARLES CITY...NORTHEASTERN
PRINCE GEORGE...SOUTH CENTRAL NEW KENT...NORTHWESTERN SURRY AND
SOUTHWESTERN JAMES CITY COUNTIES...
At 740 PM EDT, a strong thunderstorm was located over Ruthville, or
over Charles City, moving southeast at 15 mph.
Wind gusts in excess of 30 mph and heavy rainfall are possible with
this storm.
Locations impacted include...
Williamsburg, Charles City, Claremont, Holdcroft, Adkins Store,
Rustic, Ruthville, Burrowsville, Providence Forge, Cabin Point,
Taylors Corner, Chickahominy Shore, Wayside, Brandon, Spring Grove,
Governors Land, Sandybottom, Mount Airy, Barnetts and New Hope.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.
LAT...LON 3736 7723 3744 7713 3747 7700 3726 7673
3713 7703
TIME...MOT...LOC 2340Z 326DEG 12KT 3736 7703
BUTNERThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 8:27 PM EDT | Areal Flood Advisory | AKQ | Camden, Currituck | 2 hr |
Nearby
Beach Hazards Statements in Virginia, 2017Beach Hazards Statements in Maryland, 2017Beach Hazards Statements in North Carolina, 2017Every beach hazards statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.